# SDR FDEA201408132159

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 80,713 hours, 34,022 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Faulty
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR SHOWED UNSAFE RED LIGHT AFTER TAKEOFF FOR BOTH PRIMARY & SECONDARY  INDICATIONS.  LG WAS CYCLED AT ALTITUDE IAW THE QRH WITH NO IMPROVEMENT.  FOUND LT MAIN GEAR DOOR UP LATCH LINK NOT RETURNING TO LATCH POSITION.  R & R LT MLG DOOR LINK, LINK BOLT & BUSHING IAW MM 32-34-03-2 & PERFORMED ADJUSTMENTS & MEASUREMENTS IAW MM 32-34-03-2.  COMPLETED UP TO 3B STEP 28 TEST DOOR LATCH MECHANISM AS FOLLOWS.  COMPLIED WITH MAIN GEAR DOOR LATCH MECHANISM TEST STEP 28 THRU COMPLETION IAW MM CHAP 32-34-03-2.    NO FURTHER FAULTS NOTED.
